# SDR USAA20100617SB102

- Difficulty date: June 14, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE EMERGENCY AISLE LIGHT, BENEATH THE OVERHEAD BIN AT SEAT ROW 22DEF, WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BAD FUSE ON EMERGENCY EXIT BATTERY PACK M1137.  REMOVED AND REPLACED FUSE.  OPERATIONAL CHECK GOOD REF MM 33-51-02.
